On the Jost solutions of the Schrodinger-type equations with a polynomial energy-dependent potential


Nabiev A., Guseinov I.

INVERSE PROBLEMS, vol.22, no.1, pp.55-67, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1088/0266-5611/22/1/004
  • Title of Journal : INVERSE PROBLEMS
  • Page Numbers: pp.55-67

Abstract

The Jost solutions of the Schrodinger-type equation with a polynomial energy-dependent potential on the entire real line (-infinity; +infinity) are investigated. The integral representations for the Jost solutions are constructed and some properties are studied.